# SDR IPXA09654993

- Difficulty date: February 28, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 32,235 hours, 10,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C FX BS 1417 - 1439 STR 33L TO STR 36L SKIN DENT.  FUSELAGE BS 1417 TO 1439 BETWEEN STR 33L - 36L 4EA SCRATCHES SMOOTHED OUT AND REPROTECTED AS PER RS R53-60-36281 REV A.  NO CRACK AFTER HFEC INSP PER NTM PART 6 51-00-01.
